# SDR 98ZZZX1122

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N441W
- Make and model: Cessna 441
- Aircraft serial: 4410181
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 57510061
- Condition: Cracked
- Location: Lt Eng Inbd
- Part time: 5,039 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING A ROUGH ENGINE, FOUND AN ENGINE MOUNT TUBE CRACKED THROUGH ON LT ENGINE INBOARD, UPPER CLUSTER, LOWER TUBE.  INSTALLED DIFFERENT REPAIRED TRUSS.
